# SDR SWIA202157140

- Difficulty date: March 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STUB FAIRING HAS CHAFING DAMAMGE AND INTERNAL BRACKET IS ALLOWING MOVEMENT.   (C-CHECK RO 4/1/2021)    INSTALLED NEW HARDWARE ON L/H STUB FAIRING TO CORRECT THE INTERNAL BRACKET AND LET THE STUB FAIRING FUNCTION CORRECTLY IAW CRJ 200 AMM 53-82-01-400-808. REF CONTINUATION CARD FOR DETAILS AND WORK PERFORMED.
